Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had unprotected sex. Took a i-pill after which got my periods. Is it required to take medicine again?

hiee.. My date was of 1st... I had an intercourse in the same week after my chums got over. I took an i pill.. I got my chums again on 20th of the same month. Now i dont understand which date should i calculate. I had an intercourse on 28th of d same month without precaution assuming it as a safe day be it either 1st (4days before)or 20th ( within 8days)Its going to be 72hrs now.. Should i take d risk of having an i pill again.. I know its too risky and i dont wana have it.. Or ahould i wait for my chums for 20th.. Also i am feeling giddy may be its jus my thinking.. Please help. Awaiting your response
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I pill doesnt stay in your system for a week, its already gone, as such I recommend you go to your doctor and ask him to prescribe you some ulipristal acetate, it is an emergency contraceptive pill that works upto 5 days after having unprotected sex.
I recommend you start using contraceptive pills, that way you wont have to worry like this. Also your period can be earlier and later than usual depending on how stressed you are, so that can explain why yours is early this month.

I hope this answered your question.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor